# SDR FDEA200911194035

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BILGE AREA APPROXIMATE STA 784 LH KEEL BEAM CHORD HAS SIGN OF   SLIGHT SURFACE CORROSION ARROUND ONE OF THE FASTENERS.    CLEAN/REPAIR. FORWARD CARGO BILGE AREA STA 784 LT, STRINGER S-28L, KEELBEAM SURFACE CORROSION REPAIR CARRIED OUT AS PER EA F-5310-133420,  REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 CRITERIA.
